# SDR ABXA20240112106

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 25753
- Aircraft time: 92,052 hours, 26,167 cycles
- Engine: Ge CF680C2B6F
- Engine time: 74,313 hours, 953 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 702167
- Condition: Vibrates
- Location: Left
- Part time: 74,313 hours, 953 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, T
- Precautionary procedure: C

## Discrepancy

ON T/O AT APPROX 90 KIAS LOUD BANG,AC SWERVED TO THE LEFT AND VIBRATION IN SEAT. ABBORTED T/O. AC RETURNED TO GATE AND MAINTENCE GROUNDED AC. CONDUCTED T/S PER FIM 71-05 FT 848 AND STALL INSPECTION PER AMM 72-00-00/601. METAL DEBRIS FOUND IN TURBINE EXHAUST, PER FIM AND AMM, LH ENGINE REPLACEMENT REQUIRED. SEE L/P 38704-73 FOR FURTHER ACTION. A/C VERIFIED NO ETOPS. A BORESCOPE WAS ACCOMPLISHED AND ENGINE WAS DAMAGED BEYOND LIMITS AND REQUIRES AN ENGINE CHANGE,  IT IS SCHDULED FOR 1/14/24 IN MEM .  AN AMENDED REPORT WILL BE SENT AFTER THE CORRECTIVE ACTION IS ACCOMPLISHED .
